I have been taking 120mg of Pyridostigimine BR a day for 3 years for my GI flairs. It has been great, but now it is not working and I have had several episodes of the breathing problems, dizziness blured vision, difficulty thinking and dehydration. I have been hospitalized 4 times and no one has recognized the symptons.They have blamed so many other things only to be proved wrong when the test are done. I have used this drug for my GI motility and now that itisn't working I am going back to Relsstor, an injectable to get my gut moving. I have Autonomic Neuropathy so my automatic systems don't always work right. (Whatever that is.) Help..
I've been taking 60mg 3 -4 times daily for 8 years for Myasthenia Gravis. It is an Autoimune disease. I increase it whenever i am exercising my muscles to much. such as weeding garden, walking to much or doing any repetative movement. If I take more than my body needs, I get a bad case of the runs. I don't think it can hurt you as excess passes right through your body.
- Mestinon Information for Consumers
- Mestinon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mestinon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 1 answer
Posted 4 Feb 2010 • 3 answers
Posted 9 Jun 2010 • 1 answer
Posted 3 Oct 2010 • 1 answer
Posted 23 Jun 2011 • 1 answer